BibTeX record journals/ior/Schroeder70

download as .bib file

@article{DBLP:journals/ior/Schroeder70,
  author    = {Roger G. Schroeder},
  title     = {Linear Programming Solutions to Ratio Games},
  journal   = {Oper. Res.},
  volume    = {18},
  number    = {2},
  pages     = {300--305},
  year      = {1970},
  url       = {https://doi.org/10.1287/opre.18.2.300},
  doi       = {10.1287/opre.18.2.300},
  timestamp = {Tue, 31 Mar 2020 18:16:31 +0200},
  biburl    = {https://dblp.org/rec/journals/ior/Schroeder70.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics